eHealthMe - Personalized health information & community eHealthMe - Personalized health information & community

Personalized health information & community

  Tools   Community
All drugs: A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
All conditions: A B C D E F G H I J K L M N O P Q R S T U V W X Y Z

Check symptoms       Compare drugs       Ask question       Write review       Answered/ Unanswered       Reviews

Would you have Paraesthesia when you have Malnutrition?

Summary: there is no Paraesthesia reported by people with Malnutrition yet.

We study people who have Paraesthesia and Malnutrition from FDA and social media. Find out below who they are, other conditions they have and drugs they take.

You are not alone: join a mobile support group for people who have Malnutrition and Paraesthesia >>>

 

 

 

 

Malnutrition

Malnutrition (condition that results from eating a diet in which certain nutrients are lacking) can be treated by Multivitamin. (latest reports from 5,660 Malnutrition patients)

Paraesthesia

Paraesthesia (sensation of tingling, tickling, prickling, pricking, or burning of a person's skin with no apparent long-term physical effect) has been reported by people with high blood cholesterol, multiple sclerosis, depression, high blood pressure, rheumatoid arthritis. (latest reports from 62,969 Paraesthesia patients)

On Jan, 21, 2015: No report is found.

Do you have Malnutrition and Paraesthesia?

You are not alone! Join a mobile support group:
- support group for people who have Malnutrition
- support group for people who have Paraesthesia

Could your drug cause:

Other conditions that could cause:

More questions for: Malnutrition, Paraesthesia

More reviews for: Malnutrition, Paraesthesia

Comments from related studies:

  • From this study (2 months ago):

  • Adult ADHD with anxiety. Recently been developing paranoia symptoms

    Reply

  • From this study (4 months ago):

  • In 2011- Gastric Bypass (wt 245#), In Feb. 2014, I weighed 145#. I am 5'8", Dr. wants me at 155#.
    Increased stress from a new roommate in April caused severe anxiety resulting to weight dropping in July to 120# and subsequent diag of severe malnutrition. Anxiety is Diag and Alprazolam prescribed. I am not employed, I receive alimony, my house is paid off but behind in property taxes. I am enrolled in online college (since 2012-straight A's), just transferred after AA in Psychology in July 2014 to GCU for BA. in teaching. Grades remain "A's".
    Today (Oct. 13, 2014) I am 109.6 lbs. despite consistent food consumption through out day.

    Reply

  • From this study (5 months ago):

  • I have severe night neuropathy in my feet

    Reply

Post a new comment    OR    Read more comments

WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.

DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.

You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).

If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.

   

About - Terms of service - Privacy policy - Press - Testimonials - Contact us

 
© 2015 eHealthMe.com. All rights reserved. Use of this site constitutes acceptance of eHealthMe.com's terms of service and privacy policy.